Alert archive / Wisconsin / Small Craft Advisories in 2013
Small Craft Advisory 49, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Apr 20, 2013, 3:38 PM CDT. It took effect at Apr 21, 2013, 10:00 AM CDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Apr 20, 2013, 3:38 PM CDT (20:38 UTC)
- In effect from
- Apr 21, 2013, 10:00 AM CDT
- Expired
- Apr 22, 2013, 3:54 AM CDT
- In force
- 18 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
017 WHUS73 KMKX 202038 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 338 PM CDT SAT APR 20 2013 ...GUSTY SOUTHEAST WINDS BUILDING HIGH WAVES SUNDAY... .SOUTHEAST WINDS WILL INCREASE SUNDAY MORNING AS A LOW PRESSURE TROUGH APPROACHES FROM SOUTHERN CANADA. THE PERSISTENT SOUTHEAST WINDS WILL BUILD HIGH WAVES. WINDS WILL REMAIN ELEVATED THROUGH MONDAY MORNING AND DIMINISH IN THE AFTERNOON. WAVES WILL GRADUALLY SUBSIDE AS WINDS BECOME SOUTHERLY. LMZ643>646-210445- /O.NEW.KMKX.SC.Y.0049.130421T1500Z-130422T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 338 PM CDT SAT APR 20 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 4 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM SUNDAY TO 4 PM CDT MONDAY. * WINDS: SOUTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS SUNDAY MORNING...BECOMING SOUTH SUNDAY AFTERNOON THROUGH MONDAY. * WAVES: 3 TO 5 FEET SUNDAY MORNING BUILDING TO 3 TO 7 FEET SUNDAY AFTERNOON AND NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
6 follow-up statements
288 WHUS73 KMKX 210245 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 945 PM CDT SAT APR 20 2013 ...GUSTY SOUTH TO SOUTHEAST WINDS AND HIGH WAVES SUNDAY INTO MONDAY... .SOUTH TO SOUTHEAST WINDS WILL INCREASE SUNDAY MORNING...AS A LOW PRESSURE TROUGH APPROACHES FROM SOUTHERN CANADA. THE PERSISTENT SOUTH TO SOUTHEAST WINDS WILL BUILD HIGH WAVES. WINDS WILL REMAIN ELEVATED THROUGH MONDAY MORNING...AND DIMINISH IN THE AFTERNOON. WAVES WILL GRADUALLY SUBSIDE BY LATE AFTERNOON ON MONDAY. LMZ643>646-211045- /O.CON.KMKX.SC.Y.0049.130421T1500Z-130422T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 945 PM CDT SAT APR 20 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO 4 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO 4 PM CDT MONDAY. * WINDS: SOUTHEAST 15 TO 20 KNOTS SUNDAY MORNING...VEERING SOUTH 15 TO 25 KNOTS SUNDAY AFTERNOON THROUGH MONDAY. * WAVES: BUILDING TO 3 TO 7 FEET SUNDAY AND SUNDAY NIGHT...THEN GRADUALLY SUBSIDING TO 2 TO 4 FEET BY LATE AFTERNOON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
527 WHUS73 KMKX 210836 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 336 AM CDT SUN APR 21 2013 ...BRISK SOUTHEAST WINDS AND HIGH WAVES INTO MONDAY... .SOUTHEAST WINDS WILL INCREASE THIS MORNING...AS A LOW PRESSURE TROUGH APPROACHES FROM THE PLAINS. THE PERSISTENT SOUTHEAST WINDS WILL BUILD HIGH WAVES. WINDS WILL REMAIN ELEVATED THROUGH MONDAY MORNING...AND DIMINISH IN THE AFTERNOON. WAVES WILL GRADUALLY SUBSIDE BY LATE AFTERNOON ON MONDAY. LMZ643>646-211645- /O.CON.KMKX.SC.Y.0049.130421T1500Z-130422T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 336 AM CDT SUN APR 21 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM CDT MONDAY. * WINDS: SOUTHEAST 15 TO 20 KNOTS THIS MORNING...VEERING SOUTH 15 TO 25 KNOTS SUNDAY NIGHT THROUGH MONDAY. * WAVES: BUILDING TO 3 TO 6 FEET...THEN GRADUALLY SUBSIDING TO 2 TO 4 FEET BY LATE AFTERNOON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
225 WHUS73 KMKX 211435 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 935 AM CDT SUN APR 21 2013 ...BRISK SOUTHEAST WINDS AND HIGH WAVES INTO MONDAY... .INCREASING SOUTHEAST WINDS ARE A RESULT OF A LOW PRESSURE TROUGH APPROACHING FROM THE PLAINS. THE PERSISTENT SOUTHEAST WINDS WILL BUILD HIGH WAVES. WINDS WILL REMAIN ELEVATED THROUGH MONDAY MORNING...AND DIMINISH IN THE AFTERNOON. WAVES WILL GRADUALLY SUBSIDE BY LATE MONDAY AFTERNOON. LMZ643>646-212245- /O.CON.KMKX.SC.Y.0049.130421T1500Z-130422T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 935 AM CDT SUN APR 21 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT MONDAY. * WINDS: SOUTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THIS MORNING...VEERING SOUTH IN THE AFTERNOON. WINDS DIMINISHING TO 10 TO 20 KNOTS MONDAY AFTERNOON. * WAVES: 3 TO 6 FEET THROUGH MONDAY MORNING...THEN GRADUALLY SUBSIDING TO 2 TO 4 FEET BY LATE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
610 WHUS73 KMKX 212040 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 340 PM CDT SUN APR 21 2013 ...BRISK SOUTHERLY WINDS AND HIGH WAVES INTO MONDAY... .SOUTHERLY WINDS AND RESULTANT HIGH WAVES WILL PERSIST THROUGH MONDAY AS A LOW PRESSURE TROUGH APPROACHES FROM THE PLAINS. WIND AND WAVES WILL GRADUALLY SUBSIDE BELOW SMALL CRAFT ADVISORY CONDITIONS BY LATE MONDAY AFTERNOON. LMZ643>646-220445- /O.CON.KMKX.SC.Y.0049.000000T0000Z-130422T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 340 PM CDT SUN APR 21 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT MONDAY. * WINDS: SOUTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS VEERING SOUTH IN THE EVENING...THEN BECOMING SOUTHEAST 10 TO 20 KNOTS ON MONDAY. * WAVES: 3 TO 6 FEET THROUGH MONDAY MORNING...THEN GRADUALLY SUBSIDING TO 2 TO 4 FEET BY LATE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
444 WHUS73 KMKX 220150 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 850 PM CDT SUN APR 21 2013 ...BRISK SOUTHERLY WINDS AND HIGH WAVES INTO MONDAY... .SOUTHERLY WINDS AND RESULTANT HIGH WAVES WILL PERSIST THROUGH MONDAY AS A LOW PRESSURE TROUGH APPROACHES FROM THE PLAINS. WIND AND WAVES WILL GRADUALLY SUBSIDE BELOW SMALL CRAFT ADVISORY CONDITIONS BY LATE MONDAY AFTERNOON. LMZ643>646-221000- /O.CON.KMKX.SC.Y.0049.000000T0000Z-130422T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 850 PM CDT SUN APR 21 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT MONDAY. * WINDS: SOUTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS VEERING SOUTH IN THE EVENING...THEN BECOMING SOUTHEAST 10 TO 20 KNOTS ON MONDAY. * WAVES: 3 TO 6 FEET THROUGH MONDAY MORNING...THEN GRADUALLY SUBSIDING TO 2 TO 4 FEET BY LATE MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KAPELA WWW.WEATHER.GOV/MKX
747 WHUS73 KMKX 220854 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 354 AM CDT MON APR 22 2013 LMZ643>646-221000- /O.CAN.KMKX.SC.Y.0049.000000T0000Z-130422T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 354 AM CDT MON APR 22 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES WILL REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA TODAY. SOUTH WINDS 10 TO 15 KNOTS WILL TURN SOUTHEASTERLY THIS AFTERNOON. WAVES 2 TO 4 FEET THIS MORNING WILL SUBSIDE TO 1 TO 3 FEET THIS AFTERNOON. $$ MG WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 20, 3:20 PM CDT, 18 minutes earlier.
Area forecast discussion, Apr 20, 3:20 PM CDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 320 PM CDT SAT APR 20 2013 .VERY SHORT TERM...TONIGHT AND SUNDAY. HIGH PRESSURE WILL DRIFT EAST OVERNIGHT. SOUTHEAST WINDS WILL INCREASE TOWARD MORNING AS A SURFACE LOW PRESSURE TROUGH APPROACHES. 925MB TEMPS WILL BE GRADUALLY WARMING THROUGH THE NIGHT...BUT RADIATIONAL COOLING IN THE EVENING WILL ALLOW MANY LOCATIONS TO DROP DOWN TO AROUND 30 FOR LOWS. A BAND OF SHOWERS WILL LIKELY MOVE ACROSS AT LEAST THE WESTERN PORTION OF THE FORECAST AREA SUNDAY MORNING. 925-700MB WARM AIR ADVECTION/FRONTOGENESIS/OMEGA WILL PROGRESS NORTHEASTWARD ALONG A 500MB SHORTWAVE. THE AIR WILL BE DRIER IN SOUTHEAST WI THUS MUCH LESS OF A CHANCE FOR SHOWERS...BUT SPRINKLES ARE NOT OUT OF THE QUESTION. INITIALLY THE PROFILE WILL BE BELOW FREEZING WITH SURFACE TEMPS RIGHT AROUND FREEZING...SO EXPECTING THIS BAND OF SHOWERS TO BE IN THE FORM OF SNOW. THEN AS THE WARM AIR ALOFT RACES NORTHEAST...EXPECT SLEET/SNOW/RAIN MIX AS THE PRECIP GETS INTO THE NORTHERN FORECAST AREA LATER SUN MORNING. THERE IS A GOOD CHANCE THAT THIS BAND OF PRECIP WILL BE OUT OF THE MKX AREA BY 1 PM. THEN A COUPLE OF MODELS SUGGEST A SNEAKY SHORTWAVE TO GENERATE LIGHT RAIN SHOWERS WEST OF MADISON DURING THE AFTERNOON. NOT COMPLETELY BUYING INTO THIS SOLUTION...BUT KEPT THE SLIGHT CHANCE IN THERE FOR NOW. SUNDAY MAY TURN INTO A FAIRLY NICE DAY BY THE AFTERNOON. IT WILL BE BREEZY WITH SOUTHEAST WINDS AND LIKELY HAVE OVERCAST HIGH CLOUDS...BUT TEMPS COULD CREEP INTO THE MID/UPPER 50S INLAND FROM THE LAKE IN THE SOUTH. .SHORT TERM...SUNDAY NIGHT THROUGH TUESDAY. AS EXPECTED...SURGE OF WARM AIR ADVECTION THAT BRUSHES SOUTHERN WI ON SUNDAY PUSHES RAPIDLY TO THE NORTHEAST BY SUN EVE. HENCE FOCUS OF THE MONDAY AND TUESDAY TIME PERIOD IS APPROACHING WEAK TROUGH AND TIGHTENING BAROCLINIC ZONE. DEEPER MOISTURE REMAINS PINCHED OFF TO THE SOUTHEAST FOR MUCH OF THIS PERIOD WITH SFC DEWPOINTS STRUGGLING TO GET INTO THE 40S BY MONDAY. LOW LEVELS REMAIN DRY ESPECIALLY IN THE SOUTHEAST CWA UNTIL MONDAY NIGHT AND TUESDAY AS INVERTED TROUGH APPROACHES. MID-LEVEL SHORT WAVES ALSO REMAIN WELL NORTH AND SOUTH OF THE AREA. HENCE NEED TO WAIT FOR INCREASING FRONTOGENETICAL FORCING ALONG LOW LEVEL BAROCLINIC ZONE TO GRADUALLY SETTLE INTO SOUTHERN WI LATER MONDAY NIGHT AND TUESDAY TO BUMP UP POPS TO LIKELY CATEGORY. .LONG TERM...TUESDAY NIGHT THROUGH SATURDAY. DESPITE DISAGREEMENT IN SURFACE FEATURES...SIMILARITY EXISTS IN OPEN MID LEVEL TROUGH EXITING WI TUESDAY NIGHT WITH WEAK SHORT WAVE RIDGING MOVING ACROSS WESTERN GTLAKES LATER TUE NIGHT AND WED. ECMWF CONTINUES TO HAVE SLOWEST EASTWARD MOVEMENT TUE NIGHT AND SHARPEST UPSTREAM TROFFING. CONSIDERING TYPICAL RELIABILITY IN LONGER PERIODS OF ECMWF...WL HAVE CHANCE POPS LINGERING THROUGH TUE NGT. ALSO WITH COLLAPSING LOW LEVEL THICKNESSES...COULD HAVE PERIOD OF ACCUMULATING LIGHT SNOW BEFORE PRECIP ENDS DURING THE NIGHT. ECMWF AND GEM HAVE BEEN TRENDING WEAKER AND MORE PROGRESSIVE WITH THE TUE NGT SYSTEM OVER LAST SEVERAL DETERMINISTIC RUNS. HPC BLENDED FIELDS ALSO RUNNING WITH AN AVERAGE OF A LARGE SPREAD OF MEDIUM RANGE MODELS DUE TO THE RECENT DIFFERENCES. HENCE CONFIDENCE INCREASING ON PRECIP DECREASING ACROSS THE AREA TUE NGT AND DRY CONDITIONS RETURNING FOR WED. BRISK NORTHWEST FLOW REGIME LOOKS TO CONTINUE THROUGH THE REMAINDER OF THE EXTENDED PERIOD...AS WE SLINK INTO LATE APRIL. GFS...GEM AND ECMWF IN GOOD AGREEMENT ON SECOND SHORT WAVE TROUGH MOVING THROUGH WI WED NGT...TRIGGERING -SHRA/-SHSN. AMOUNT OF LOW TO MID LEVEL MOISTURE STILL QUESTIONABLE...SO WL CARRY CHANCE POPS FOR NOW. UPPER FLOW BEGINS TO TURN MORE ZONAL ACROSS THE UPPER MIDWEST AFTER THIS SECOND WAVE. HENCE WITH SUNSHINE...TEMPERATURES SHOULD CLIMB CLOSER TO SEASONAL NORMAL FOR LATE APRIL BY FRIDAY. FAST FLOW HINTS AT YET A THIRD WEAK SHORT WAVE MOVING THRU THE UPPER MIDWEST IN FRI/SAT TIME FRAME. HOWEVER LITTLE AGREEMENT SHOWN IN THE MEDIUM RANGE GUIDANCE AND RUN TO RUN CONTINUITY W.R.T THIS FEATURE. HENCE ANY POPS FOR THESE DAYS WOULD BE VERY LOW. SLIGHT ENCOURAGEMENT ILLUSTRATED BY 500H 5 DAY MEANS BASED ON GFS. MEANS CENTERED ON DAY 11 OR 00Z/01 MAY SHOW PERSISTENT UPSTREAM RIDGE OVER ERN PAC AND LONG WAVE TROUGH OVER CENTRAL CANADA AND CENTRAL CONUS FINALLY BREAKING DOWN BY LAST DAYS OF APRIL SO THAT MORE SEASONAL 500H HEIGHTS FINALLY SPREAD INTO NORTHERN CONUS BY FIRST DAYS OF MAY. && .AVIATION /00Z TAFS/... VFR CONDITIONS EXPECTED. HIGH PRESSURE WILL DRIFT EAST OVERNIGHT AND SOUTHEAST WINDS WILL INCREASE SUNDAY MORNING...BECOMING GUSTY BY LATE MORNING. A BAND OF MID LEVEL CLOUDS WILL PROGRESS NORTHEAST ACROSS SOUTHERN WI SUNDAY MORNING WITH AN UPPER LEVEL WARM FRONT. SHOWERS WILL BE LIKELY WEST OF MADISON AND FOND DU LAC WITH THIS FRONT...WITH A CHANCE OF SHOWERS ELSEWHERE...EXCEPT MOST LIKELY DRY IN SOUTHEAST WI. SHOWERS COULD BEGIN IN THE FORM OF SNOW EARLY SUNDAY MORNING...THEN CHANGE INTO A SNOW/SLEET/RAIN MIX...THEN BECOME RAIN BY LATE MORNING. THERE SHOULD BE A LULL IN THE PRECIP DURING THE AFTERNOON...WITH ANOTHER ROUND OF SHOWER CHANCES SUNDAY NIGHT. && .MARINE... SOUTHEAST WINDS WILL INCREASE SUNDAY MORNING AS A LOW PRESSURE APPROACHES FROM SOUTHERN CANADA. WIND GUSTS AND WAVES ARE EXPECTED TO REACH SMALL CRAFT ADVISORY CRITERIA BY MID SUNDAY MORNING AND PERSIST THROUGH MONDAY. A SMALL CRAFT ADVISORY WAS ISSUED. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...SMALL CRAFT ADVY LMZ643>646 15Z/21 TO 21Z/22. && .CONFIDENCE... TONIGHT AND SUNDAY...HIGH. SUNDAY NIGHT THROUGH MONDAY NIGHT...MEDIUM. TUESDAY...LOW. TUESDAY NIGHT...MEDIUM WEDNESDAY...MEDIUM TO HIGH. WEDNESDAY NIGHT AND THURSDAY...MEDIUM. FRIDAY AND SATURDAY...LOW. VERY SHORT TERM AND AVIATION/MARINE...MRC SHORT TERM/LONG TERM...MBK
Hazardous weather outlook, Apr 20, 2:46 PM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 246 PM CDT SAT APR 20 2013 WIZ046-047-051-052-056>060-062>072-212000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 246 PM CDT SAT APR 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT MANY RIVERS AND STREAMS WILL REMAIN ABOVE FLOOD STAGE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY MANY RIVERS AND STREAMS WILL REMAIN ABOVE FLOOD STAGE. LOCATIONS ALONG THE ROCK RIVER WILL CONTINUE TO EXPERIENCE MODERATE TO MAJOR FLOODING THROUGH THE WEEK. THERE IS A SMALL CHANCE FOR THUNDERSTORMS MONDAY AFTERNOON OVER SOUTH CENTRAL WISCONSIN...AHEAD OF APPROACHING LOW PRESSURE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED OVER THE NEXT SEVEN DAYS. LMZ643>646-212000- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 246 PM CDT SAT APR 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY A TIGHTENING PRESSURE GRADIENT AHEAD OF SLOWLY APPROACHING LOW PRESSURE WILL RESULT IN BREEZY SOUTHEAST TO SOUTH WINDS DEVELOPING ON SUNDAY...AND LASTING THROUGH MONDAY. A SMALL CRAFT ADVISORY HAS BEEN POSTED FROM SUNDAY MORNING THROUGH MONDAY AFTERNOON. NORTHWEST WINDS BEHIND THE LOW PRESSURE AREA MAY REACH SMALL CRAFT ADVISORY LEVELS TUESDAY NIGHT INTO WEDNESDAY. WWW.WEATHER.GOV/MKX MBK
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:01 PM CDT | Small Craft Advisory | MKX | 12 hr |
Nearby
Small Craft Advisories in Wisconsin, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.